# SDR AALA20090331TUL30

- Difficulty date: March 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 28,222 hours, 11,464 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1088 BULKHEAD AT BOTTOM OF APU INLET DUCT INSIDE JACKSCREW COMPARTMENT.  FABRICATED AND INSTALLED STRAP PER SRM 51-30 AND 51-40.
